MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CAMERA CONTROL UNIT HIGH DEF 560P; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. CAMERA CONTROL UNIT HIGH DEF 560P; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72201919
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, during routine inspection, when connecting the "camera control unit, hd 560p"; it distorted lines like appear in the monitor.The incident occurred before the procedure; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).The reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A complaint history review concluded this was a repeat issue.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A relationship, if any, between the subject device and the reported event could not be determined.Factors, unrelated to the manufacturing and design of the device which could have contributed to the reported event, include residue on the camera port connections.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future occurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
CAMERA CONTROL UNIT HIGH DEF 560P
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key12079950
Report Number1643264-2021-02162
Device Sequence Number11619927
Product Code GCJ
UDI-Device Identifier03596010643094
UDI-Public03596010643094
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201919
Device Catalogue Number72201919
Device Lot NumberBBS2921
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1